Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 3, Pages 34–41 (Mi cheb286)  

This article is cited in 6 scientific papers (total in 6 papers)

On the virtual residuality root-class residuality of generalized free products and hnn-extension of groups

D. V. Goltsov

Ivanovo State University

Abstract: The necessary and sufficient conditions of virtual root-class residuality for some generalized free products and HNN-extensions are obtained.

Keywords: virtually root-class residuality, generalized free product of groups, HNN-extension.

Full text: PDF file (204 kB)
References: PDF file   HTML file
UDC: 512.543
Received: 18.09.2013

Citation: D. V. Goltsov, “On the virtual residuality root-class residuality of generalized free products and hnn-extension of groups”, Chebyshevskii Sb., 14:3 (2013), 34–41

Citation in format AMSBIB
\Bibitem{Gol13}
\by D.~V.~Goltsov
\paper On the virtual residuality root-class residuality of generalized free products and hnn-extension of groups
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 3
\pages 34--41
\mathnet{http://mi.mathnet.ru/cheb286}


Linking options:
  • http://mi.mathnet.ru/eng/cheb286
  • http://mi.mathnet.ru/eng/cheb/v14/i3/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Tumanova, “Ob approksimiruemosti kornevymi klassami HNN-rasshirenii grupp”, Model. i analiz inform. sistem, 21:4 (2014), 148–180  mathnet
    2. D. I. Moldavanskii, “Kombinatornaya teoriya grupp v Ivanovskom gosudarstvennom universitete”, Chebyshevskii sb., 15:4 (2014), 32–54  mathnet
    3. E. A. Tumanova, “On the root-class residuality of generalized free products with a normal amalgamation”, Russian Math. (Iz. VUZ), 59:10 (2015), 23–37  mathnet  crossref
    4. E. V. Sokolov, E. A. Tumanova, “Sufficient conditions for the root-class residuality of certain generalized free products”, Siberian Math. J., 57:1 (2016), 135–144  mathnet  crossref  crossref  mathscinet  isi  elib
    5. E. A. Tumanova, “The root class residuality of the tree product of groups with amalgamated retracts”, Siberian Math. J., 60:4 (2019), 699–708  mathnet  crossref  crossref  isi  elib
    6. E. V. Sokolov, E. A. Tumanova, “Generalized direct products of groups and their application to the study of residuality of free constructions of groups”, Algebra and Logic, 58:6 (2020), 480–493  mathnet  crossref  crossref  isi
  • Number of views:
    This page:87
    Full text:46
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021